# SDR SIMA20190906001

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 35,803 hours, 33,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOP. C/A-REMOVED AND REPLACED AFT FLASHLIGHT BATTERY IAW CMM 25-60-11 OPC GOOD.
